# SDR DL76G021427

- Difficulty date: December 11, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 16,699 hours, 2,765 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Condition: Failed
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING DESCENT BURNING SMELL AND VISIBLE SMOKE IN COCKPIT AND CABIN.  LT RECIRC FAN INOP, LIGHT NOTED.  LT RECIRC FAN TURNED OFF CB PULLED.  SMOKE DISSIPATED RAPIDLY.  VERIFIED LT RECIRC FAN FAILURE AND SOURCE OF SMOKE.  C/B'S OPENED AND COLLARED.  FWD LT RECIRC FAN TO MCO PLACARD PER MEL 21-25-01A.
